Can viagra mess up your vision?

8
Berry Hammes asked a question: Can viagra mess up your vision?
Asked By: Berry Hammes
Date created: Sun, Apr 18, 2021 6:13 AM
Date updated: Sun, Jul 3, 2022 8:55 AM

Content

Top best answers to the question «Can viagra mess up your vision»

Sildenafil has a few common side effects, including headaches, heartburn, and vision changes. But vision changes typically only last as long as the drug is in a patient's system, and they usually involved blue-tinted vision.

Even when taking sildenafil citrate at recommended doses, you may experience temporary visual symptoms such as blurry vision, sensitivity to light or color changes like a blueish tint.

6 other answers

From the WebMD Archives Jan. 8, 2003 -- For men taking Viagra, an unnerving side effect -- light sensitivity, bluish-colored vision -- has been a concern. But there's no evidence that Viagra causes...

Hello, Viagra affects blood cells and bloods vessels in the head, skin, causing annoying side effects such as headaches, flushed skin and indigestion, dizziness, hearing loss and visual effects such as blurred vision. Viagra works by causing the arteries to expand in order to encourage increased blood flow to the penis.

If you have hearing or vision loss while taking Viagra, seek immediate medical help. Excretory and digestive system Viagra is dispensed in a film-coated tablet.

According to Pfizer and some other studies ocular side effects such as blue vision is a common side effect that affects more than 10% of people taking Viagra 100mg. It should subside within a couple of hours.

a sudden vision loss due to loss of the blood supply to the front of the optic nerve ; bleeding from the lungs ; retinal edema ; fast heartbeat ; If experienced, these tend to have a Less Severe ...

Feb. 25, 2020. Sildenafil, sold under the brand name Viagra, is considered safe for men with erectile dysfunction. But at high doses, the drug can have lasting effects on vision. That's the upshot of a report published this month in the journal Frontiers in Neurology.

Your Answer